Browse "MA-Journal Papers(저널논문)" byAuthorLee, Hee Kwon

Showing results 1 to 3 of 3

1
ON POSITIVE QUATERNIONIC KAHLER MANIFOLDS WITH b(4)=1

Kim, Jin Hongresearcher; Lee, Hee Kwon, OSAKA JOURNAL OF MATHEMATICS, v.49, no.3, pp.551 - 562, 2012-09

2
On the Classification of Positive Quaternionic Kahler Manifolds with b(4)=1

Kim, Jin-Hongresearcher; Lee, Hee Kwon, ACTA MATHEMATICA SINICA-ENGLISH SERIES, v.26, no.5, pp.875 - 884, 2010-05

3
ON THE FUNDAMENTAL GROUPS OF POSITIVELY CURVED 5-MANIFOLDS WITH MAXIMAL LOCAL SYMMETRY RANK

Kim, Jin-Hongresearcher; Lee, Hee Kwon, HOUSTON JOURNAL OF MATHEMATICS, v.37, no.3, pp.787 - 792, 2011

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0